BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 1.

    Statistics and Computing

    Papageorgiou, Georgios and Hinde, J. (2012) Multivariate generalized linear mixed models with semi-nonparametric and smooth nonparametric random effects densities. Statistics and Computing 22 (1), pp. 79-92. ISSN 0960-3174.

    This list was generated on Wed Apr 21 05:04:56 2021 BST.